| Model Number |
MX960 |
| Medical Device Problem Code |
Inappropriate Waveform (2536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that no waveforms were showing.No additional information.
Additional Manufacturer Narrative
Other text: additional information: h6 and h10.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms#617147.No manufacturing or service issues were identified as causes of the customer's reported problem during the review of service and repair records.Six units returned for investigation.Each unit had markings in black marker and/or tape as returned.Each unit was visually inspected using 10x magnification for physical damage with the following results: one unit found to be missing plated pin insert connecting to an output pin.One unit found to be missing plated pin insert connecting to an output pin along with missing plated insert pin for drain.Three unit found to be missing plated pin insert connecting to an input pin.One unit found to be missing output pin.Unable to do functional test.Functional test: five of the returned units were tested per internal test specification.Each unit failed the input or output impedance corresponding to the pin insert missing.To determine if the missing insert was the reason for failure a manual continuity test was completed on each unit, and each passed the input and output resistance testing.With the pin insert missing the mating connector pin is too small to contact the connector pins on the transducer.The reported issue was confirmed.Additional investigation: reviewed complaint database and found no additional complaints for the lot numbers returned.Reviewed internal non-conformance for supplier issues related to purchased connector, no issues noted relating to issue found.Manually tried to pull pin inserts out of the transducer connector pins from returned units using a mating cable connector but was unable to duplicate issue after multiple connections.Tried pulling inserts out with a pin gauge and was able to duplicate pull inserts out.Unable to determine the amount of usage prior to the inserts being pulled out of the connector although each unit appears to have been used prior to issue detected based on the writing on the units.No corrective actions are planned at this time but will trend for future actions if required.The root cause remains undetermined.